Model Pemecahan Masalah dalam Pembelajaran Matematika di Sekolah Dasar

Ayu , Tahnia and Yosef, Yosef and A.S., Masrinawatie (2011) Model Pemecahan Masalah dalam Pembelajaran Matematika di Sekolah Dasar. Sekolah Dasar, 20 (2). pp. 150-158. ISSN 0854-8285

[img]
Preview
PDF
Download (23Mb) | Preview
    Item Type: Article
    Subjects: L Education > LB Theory and practice of education > LB1501 Primary Education
    Divisions: Faculty of Teacher Training and Science Education > Study Program of Primary School Teacher Education
    Depositing User: Dr. Yosef
    Date Deposited: 28 Dec 2017 14:51
    Last Modified: 28 Dec 2017 14:51
    URI: http://eprints.unsri.ac.id/id/eprint/7595

    Actions (login required)

    View Item